How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 64363
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

Dear Dr I started to feel achy this past Thursday evening

Customer Question

Dear Dr I started to feel achy this past Thursday evening then Friday mid morning had fever of 101.7 fever went away but still have diareha . Is this normal progression of flu?
Thank You
Jack
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Abid replied 1 year ago.

Hi there ...

Thank you for your question ...

As you have had fever , that has been settled , but still persistent diarrhea this indicates you have still residual GI infection , it would be ideal for you to keep yourself hydrated with ORS ( Oral rehydrating salt ) , take light diet soups , banana , avoid coffee,cola drinks , chocolates .

It will take 3-5 days to settle issues .

For bodyaches you can have Tab Paracetamol , and for stomach acidity Cap Omeprazole 20 mf once at bed time will help you.

Regards ***** ***** luck .

Please leave positive feedback for me .

Thanks .

Expert:  DrRussMD replied 1 year ago.

Hello

O answer your question.

Yes, this is a normal progression of flu.

Do not take omeprazole

It has not place.

Stop advil.

I am a US doctor, double board certified.

Find me, Dr. thomas, anytime.

Customer: replied 1 year ago.
Thank You both for your prompt replies information very helpful.
Regards
Jack
Expert:  DrRussMD replied 1 year ago.

HI

This is the second expert.

I would not use advil in flu.

If you are not better in 3 days, at least a lot better, see your doctor, or if you get worse.

Please click a positive rating on this post, that is how we are paid.

Find Dr. Thomas anytime for accurate answers, up to medical standard.